Want to delay my period by taking premont N. Dosage and side effect? - Online Doctor Chats
I want to delay my periods since i am going on beach holiday. Last month the date of my period was 20th. I took premaunt N in morning today. How many times during the day i have to take this. what are side effects.
no Premaunt N
the chemist gave this
the medication is supoposed to be taken once a day
ok..what time should i take this..
the tablet which i m taking is fine or i have to switch to another one
yOU CAN take it in the morning
not needed , you can take the same medcation
ok also i m returning back on 24th so i should be taking tablet till what date
after i stop post how many days the periods are expected
has your doctor , not given you the proper prescription ?
are you taking the tablet on your own ?
i did not wen to doc...yes with some friend's advice
it is not good to take the medication without a doctors prescription
you need to be examined , before you take the medicine
but what are the general side effects to this medicine
Primolut N OR Premaunt N contain the active ingredient norethisterone, which is a synthetic hormone similar to the naturally occurring sex hormone, progesterone
Norethisterone mimics the effects of your natural progesterone and so can help regulate the healthy growth and normal shedding of the womb lining. It may be used in the treatment of menstrual disorders such as irregular or painful menstrual periods, premenstrual syndrome and endometriosis
oh..ok...i dont have any medical history
still such side effects can cause?
OTHER SIDE EFFECTS INCLUDE - sleepiness, insomnia, skin reactions, breast discompfrt, bloaint, headache migraine, sex drive changes, etc
hence, such medicines should be taken only after due examination by a doctor
and not by advice of a friend
ok thanks doc..will see my doctor today
Hope you have followed my suggestions
consulting your doc, will get you a proper dosage, based on your weight, height and exact facts
take care and bye for now
Related questions you may be interested in
Recent questions on